MAUDE Adverse Event Report: COCHLEAR LTD CP1000 MAGNET (2 M, SAND); NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD CP1000 MAGNET (2 M, SAND); NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CP1000 ACC
Medical Device Problem Code Missing Value Reason (3192)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on october 25, 2017, by cochlear limited on behalf of (b)(4).Exemption number e2016011.
 
Event or Problem Description
Per the clinic, the patient experienced a breakdown of the skin at the processor magnet site, due to the magnet strength of the coil.Subsequently, the magnet strength was reduced and the patient received treatment of oral and topical antibiotics (date not reported).The patient continues to be clinically managed by their healthcare provider.

Brand Name
CP1000 MAGNET (2 M, SAND)
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key6975082
Report Number6000034-2017-01994
Device Sequence Number19139546
Product Code MCM
UDI-Device Identifier09321502036917
UDI-Public(01)09321502036917
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Audiologist
Type of Report Initial
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCP1000 ACC
Device Lot NumberZ586147
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2017
Initial Report FDA Received Date10/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;